# SDR SWAA2021102725473

- Difficulty date: October 1, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 53,002 hours, 31,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN SEAT TRACK BS494; BS500+6; BS500A+7; BS500A+16; BS500B+18; ; / [01] UPON FURTHER INVESTIGATION; FOUND CORROSION TO BE ON SEAT TRACK AT LBL 45.; [02] VERIFIED CORRECTIVE ACTION 1; [03] SEAT TRACK AT BS 480 - BS 520 LBL45 WL208 TO BE REPLACED ON CUSTOMER CARD#TTG8Q006RCWF; [04] VERIFIED CORRECTIVE ACTION 3.; [05] TO BE REPLACED ON CUSTOMER CARD#TTG8Q006RCWF COMPLETE
